# SDR IPXA2017030114566

- Difficulty date: February 13, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARB238227
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT WING FIXED L/E FUEL QUANTITY LOAD SELECTOR INBD SUPPORT ANGLE IS CRACKED.  REMOVED, FABRICATED,  AND REPLACED THE SUPPORT ANGLE IAW DWG ARB2383, AND SRM 51-35-01.
